# SDR UALA2009042801221

- Difficulty date: April 27, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 76,667 hours, 12,347 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: S343T00229
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE. FLIGHT DIVERTED.  FUEL CONFIG LIGHT ILLUMINATED DUE MORE THAN 2000 POUNDS DIFFERENCE BETWEEN RT AND LT MAIN TANKS WHILST FEEDING FROM THE CENTRE TANKS. CHKD STICK READINGS VERSES GAUGES-NO DISCREPANCY FOUND, PROCESSOR NO FAULTS OPS CHK PUMP IND ALL OK, INDICATION SYSTEM GOOD, REPLACED OVERRIDE PUMP WITH KNOWN GOOD PUMP FROM RT JETT PUMP POS. REPLACED JETT PUMP WITH NEW ITEM DURING REPLACEMENT RT JETTISON PUMP SLEEVE AS TWO WINDOW TYPE THEREFORE INSTALLED FUEL PUMP P/N      5006286F. OVERRIDE PUMP SLEEVE NOTED AS 4 WINDOW TYPE AND INSTALLED 5006286D PUMP. ACP'D OPS CHECKS OF BOTH PUMPS AND ALL GOOD. ACP'D CROSSFEED CHECK AND ALL GOOD.
